IJPAM: Volume 78, No. 5 (2012)
SEMILINEAR EQUATIONS WITH ANALYTIC
SEMIGROUPS IN BANACH SPACES
Department of Mathematics and Industrial Mathematics
Adekunle Ajasin University
P.M.B. 001, Akungba Akoko, Ondo State, NIGERIA
Abstract. This paper studies the existence and uniqueness of mild solutions of the semilinear equation where the linear operator is the infinitesimal generator of an analytic semigroup satisfying the exponential stability and the function is locally Hölder continuous in and locally Lipschitz continuous in The basic tool in this paper is the use of fractional power of operators.
Received: May 8, 2012
AMS Subject Classification: 35B08, 35B09, 35B10, 35B15, 35B65
Key Words and Phrases: semilinear equations in Banach spaces, infinitesimal generator of analytic semigroup, fractional powers
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395